MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 48MM; HIP COMPONENT
Model Number 38AM4804
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Metal Related Pathology (4530)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event was reported under 3010536692-2020-00311 and 3010536692-2021-00004.This is an additional component associated to the event.
 
Event or Problem Description
Allegedly, patient will be revised due to allergic reaction to cobalt chromium metal ions and particulate debris.Additional information received on 03/18/2020: mpo was informed that the revision surgery was canceled.Additional information received on 12/22/2020 from legal department ((b)(6)): original and revision surgery dates, reason of incident, products involved in the case.Allegedly, the patient underwent into revision surgery due to metallosis throughout the joint with black staining tissue and necrotic debris.Black corrosive product noted at the head, neck, and neck stem modular junctions.

Brand Name
CONSERVE A-CLASS BFH HEAD SHORT NECK 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11118728
Report Number3010536692-2021-00005
Device Sequence Number19731927
Product Code KWA
UDI-Device IdentifierM68438AM48041
UDI-PublicM68438AM48041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4804
Device Catalogue Number38AM4804
Device Lot Number0801185231
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2020
Initial Report FDA Received Date01/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;